Locally injective G-sheaves of abelian groups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 2, pp. 115-122.
@article{CTGDC_1981__22_2_115_0,
     author = {Harting, Roswitha},
     title = {Locally injective $G$-sheaves of abelian groups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {115--122},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {2},
     year = {1981},
     zbl = {0469.18006},
     mrnumber = {649791},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_2_115_0/}
}
TY  - JOUR
AU  - Harting, Roswitha
TI  - Locally injective $G$-sheaves of abelian groups
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1981
DA  - 1981///
SP  - 115
EP  - 122
VL  - 22
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_2_115_0/
UR  - https://zbmath.org/?q=an%3A0469.18006
UR  - https://www.ams.org/mathscinet-getitem?mr=649791
LA  - en
ID  - CTGDC_1981__22_2_115_0
ER  - 
Harting, Roswitha. Locally injective $G$-sheaves of abelian groups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 2, pp. 115-122. http://www.numdam.org/item/CTGDC_1981__22_2_115_0/

1 R. Godement, Topologie Algébrique et Théorie des faisceaux, Hermann, 1958. | MR 102797 | Zbl 0080.16201

2 A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), 119-221. | MR 102537 | Zbl 0118.26104

3 R. Harting, Lokal injektive abel sche Gruppen und intemes Coprodukt abelscher Gruppen, Seminarberichte Femuniv. Hagen 7 (1980), 121-130.

4 R. Harting, Parametrised coproduct of abelian group objects in a topos, Com. Algebra ( to appear).

5 R. Harting, Intemal injectivity of abelian group objects in a topos, Comm. Algebra (to appear).

6 R. Harting, A remark on injectivity of sheaves of abelian group s, Arch. Math. | Zbl 0451.18004

7 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5- 32. | EuDML 166250 | MR 358725 | Zbl 0246.54028

8 P.T. Johnstone, Topos Theory, Acadmic Pre ss, 1977. | MR 470019 | Zbl 0368.18001

9 P.T. Johnstone, Tychonoff's Theorem without the axiom of choice, Fund. Math. (to appear). | EuDML 211282 | MR 641111 | Zbl 0503.54006

10 H. Schubert, Categories, Springer, 1972. | MR 349793 | Zbl 0253.18002

11 B.R. Tennison, Sheaf Theory, L.M. S. Lecture Notes Series 20, Cambridge University Press, 1975. | MR 404390 | Zbl 0313.18010